MathSciNet Relay Station
MathSciNet bibliographic data
MR792282 (86i:28007) 28A20 (04A15 54H05)
Debs, Gabriel Paramétrisations boréliennes. (French) [Borel parametrizations] Proc. Amer. Math. Soc. 94 (1985), no. 4, 675–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement